# SDR AUS20020738

- Difficulty date: July 20, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Aircraft Fuel Di
- Component: Aircraft Fuel Di
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FUEL FEED LINE LEAKING AT WING SPAR OUTLET CONNECTION.
